# SDR ABXA070069

- Difficulty date: March 13, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 74,789 hours, 27,130 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR OF ELECTRICAL SMOKE BY ALL 3 CREW MEMBERS, SOURCE NOT IDENTIFIED.  ODOR COMES AND GOES.  FOUND LOAD CALCULATOR WIRES CHAFING ON PANEL.  ROUTED PANEL AREA OUT AND REPAIRED WIRES IAW DC8 MM CHAPTER 20.  NO OTHER DEFECTS NOTED AT THIS TIME.
